ITEM METADATA RECORD
Title: Approximating the weight function for orthogonal polynomials on several intervals
Authors: Geronimo, JS ×
Van Assche, Walter #
Issue Date: 1991
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of approximation theory vol:65 issue:3 pages:341-371
URI: 
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science